Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Infinite-dimensional topological field theories from Hurwitz numbers


Natanzon,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Mironov, A., Morozov, A., & Natanzon, S. (2014). Infinite-dimensional topological field theories from Hurwitz numbers. Journal of Knot Theory and its Ramifications, 23(6): 1450033. doi:10.1142/S0218216514500333.

Cite as: https://hdl.handle.net/21.11116/0000-0004-DC2F-1
Classical Hurwitz numbers of a fixed degree together with Hurwitz numbers of seamed surfaces give rise to a Klein topological field theory (see [A. Alexeevski and S. Natanzon, The algebra of bipartite graphs and Hurwitz numbers of seamed surfaces, Izv. Math.
72(4) (2008) 627–646]). We extend this construction to Hurwitz numbers of all degrees simultaneously. The corresponding infinite-dimensional Cardy–Frobenius algebra is computed in terms of Young diagrams and bipartite graphs. This algebra turns out to be isomorphic to the algebra of differential operators introduced in [A. Mironov, A. Morozov and S. Natanzon, Cardy–Frobenius extension of algebra of cut-and-join operators, J. Geom. Phys. 73(2012) 243–251, arXiv:1210.6955; A Hurwitz theory avatar of open-closed string,
Eur. Phys. J. C 73(2) (2013) 1–10, arXiv:1208.5057], which serves a model for open-closed string theory. We prove that the operators corresponding to Young diagrams and bipartite graphs give rise to relations between Hurwitz numbers.